# SDR AALA20010382

- Difficulty date: March 6, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 38H, 25B, 2B, 3B, 7B AND 8B INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 38H AND 25B.  REPAIRED CONNECTOR AT 2B AND 3B, 7B AND 8B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
